CSpace
EXTRAPOLATION FOR THE APPROXIMATIONS TO THE SOLUTION OF A BOUNDARY INTEGRAL-EQUATION ON POLYGONAL DOMAINS
LIN, Q; XIE, RF
1989-04-01
Source PublicationJOURNAL OF COMPUTATIONAL MATHEMATICS
ISSN0254-9409
Volume7Issue:2Pages:174-181
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1989U811300011
PublisherVSP BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27572
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIN, Q,XIE, RF. EXTRAPOLATION FOR THE APPROXIMATIONS TO THE SOLUTION OF A BOUNDARY INTEGRAL-EQUATION ON POLYGONAL DOMAINS[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,1989,7(2):174-181.
APA LIN, Q,&XIE, RF.(1989).EXTRAPOLATION FOR THE APPROXIMATIONS TO THE SOLUTION OF A BOUNDARY INTEGRAL-EQUATION ON POLYGONAL DOMAINS.JOURNAL OF COMPUTATIONAL MATHEMATICS,7(2),174-181.
MLA LIN, Q,et al."EXTRAPOLATION FOR THE APPROXIMATIONS TO THE SOLUTION OF A BOUNDARY INTEGRAL-EQUATION ON POLYGONAL DOMAINS".JOURNAL OF COMPUTATIONAL MATHEMATICS 7.2(1989):174-181.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIN, Q]'s Articles
[XIE, RF]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIN, Q]'s Articles
[XIE, RF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIN, Q]'s Articles
[XIE, RF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.